# SDR AJXA2023010900021

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 6,488 hours, 4,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 1036783
- Part serial: 195D
- Condition: Open
- Location: Zone 900
- Part time: 6,488 hours, 4,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMB THE PILOT REPORTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE
